# SDR USAAF96082

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 4950 · APU Bleed Air System
- Part: Flex Duct
- Part number: 40742250F
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

GRR - FL 862 - UPON DESCENT INTO GRR, CREW RECEIVED APU FIRE WARNING.  APU WAS AUTOMATICALLY SHUT DOWN AND THE FIRE BOTTLE DISCHARGED.  FLIGHT CONTINUED TO GRR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF A FIRE. A BLEED AIR LEAK WAS FOUND AT THE LOAD CONTROL VALVE FLEX JOINT DUCT ASSEMBLY.  (M)
